Menu

Does Propecia cause shedding?

Question: Im about to start using propecia, but I wanted a second opinion. My doctor told me that taking propecia wouldn’t cause any shedding, though I’d heard from other sources otherwise. What do you have to say about that?”

Answer: “It has been reported in some patients that shedding occurs for the first month after starting on Propecia, this is certainly not the case for all patients. We attribute this to the drug starting a quickened hair cycle. There is no evidence that any of this shedding is permanent.”

Share on facebook
Facebook

Dr. Jonathan Huber

Dr. Huber completed his training in medical and surgical hair restoration under the direct guidance of Dr. Robert Jones, one of the world’s most influential, experienced, and trusted hair restoration surgeons.

It was Dr. Jones who pioneered large session FUE and Dr. Huber has uniquely benefitted from Dr. Jones’ direct, one-on-one mentorship by learning the exact same techniques and utilizing the same highly experienced, expertly qualified staff.

To know more about Dr. Jonathan Huber – Click Here

You may follow Dr. Huber on Facebook: Dr. Jonathan Huber and on Instagram: @Dr. Huber